A 31-year-old female asked:
Disclaimer

had a few breakouts on face and chin that left me with dark spots after. currently using epiduo for the acne. in need of otc med to fade dark spots?

1 doctor answer
Dr. Glynis Ablon
29 years experience Dermatology
You can try OTC: products with hydroquinone and hydroxy acids or retinol or may need higher strength prescription from dermatologist
Answered on Jun 29, 2016
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Tanya Russo
25 years experience Pediatrics
Post inflammatory: Post inflammatory hyperpigmentation is a common and normal response during the healing process. When traumatized skin heals, redness, followed by dar ... Read More
A 27-year-old female asked:
Dr. Natalie Hodge
26 years experience Pediatrics
Probably not.: Retin A (tretinoin) is helpful for the acne, but can actually contribute to "post-inflammatory hyper-pigmentation" ( dark spots following acne) to som ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Dermatologist: Please see an experienced dermatologist for your skin problems, and stay away from black heads, to avoid scarring, acne is a problem but can be treate ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month